# SDR DXTA2025011001881

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 5,726 hours, 3,821 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: H218B
- Part serial: Y2020
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE N AMBER CAS: SHOPRTLY AFTER PLACING THE GEAR HANDLE IN THE UP POSITION WE RECEIVED AN AMBER "GEAR DISAGREE N" AND AN AMBER "ADC SSEC MISCOMPARE" CAS MESSAGES. CHECKLIST WAS REFERENCED AND COMPLETED. NOSE GEAR NEVER MOVED FROM THE DOWN AND LOCKED POSITION. NO ABNORMAL NOISES OR THUMPING OCCURRED. MAIN HEAR LOWERED NORMALLY. CORRECTIVE ACTION: REPLACED LANDING GEAR HANDLE. OPS CHECK GOOD. IAW 680A AMM 32-30-30.
